# SDR CA140807005

- Difficulty date: August 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 56,777 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2400 · Electrical Power System
- Part: Stud
- Condition: Loose
- Location: Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, THE AC GENERATOR WAS FOUND LOOSE, UPON INVESTIGATION 3 OF THE 4 STUDS ON THE ADAPTER PLATE WERE FOUND LOOSE.  THIS ADAPTER PLATE IS THE LATEST PLATE THAT WAS REPLACED BY SB8-24-88 AND CORRESPONDING AD CF2012-29.
